MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GLOVE,EXAM,NITRL,PF,SELECT,TXT FNGR,L

Medline Industries, LP MEDLINE; GLOVE,EXAM,NITRL,PF,SELECT,TXT FNGR,L
Catalog Number FG2603
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This vmsr report summarizes 2 malfunction events that occurred between july 1 and september 30, 2025.The account reported that nitrile exam gloves (fg2503) were tearing during use.No patient information was available.No patient or user injuries were reported.
 
Additional Manufacturer Narrative
"this vmsr submission is part of a retrospective data remediation review.The included events represent 2 malfunction events that medline became aware of during july 1 and september 30, 2025.Associated lot numbers an411885143 and koe503243576.A complaint was received regarding fg2503 nitrile exam gloves following reports that gloves were tearing during use.The account reported that 178 cases of product associated with lot numbers an411885143 and koe503243576 were removed from inventory due to the reported condition and requested return and replacement of the affected product.Samples were reportedly returned; however, despite delivery confirmation, the samples could not be located and were therefore unavailable for evaluation.The vendor was notified and conducted an investigation using batch records and retained samples for the reported lots.The vendor reported that no abnormalities were identified during review of manufacturing records or retained product samples.Trending analysis was performed for the vendor, reported defect type, and product family, and no adverse trend associated with tearing or similar complaints was identified.Inspection record (b)(4) was reviewed and documented passing results for the reported lot.Based on the available information, the reported issue could not be confirmed and a definitive root cause could not be determined.The complaint will continue to be monitored through routine trend analysis.Samples were not available for evaluation.The devices were labeled for single use.No devices were identified as reprocessed or reused.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.".

Brand Name
MEDLINE
Common Device Name
GLOVE,EXAM,NITRL,PF,SELECT,TXT FNGR,L
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
nitish sandadi
three lakes drive
northfield, IL 60093--275
MDR Report Key50818999
Report Number1417592-2026-44697
Device Sequence Number13431211
Product Code LZA
UDI-Device Identifier10888277170933
UDI-Public10888277170933
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized2
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberFG2603
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2025
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown